# SDR 99ZZZX3063

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930BB
- Make and model: Doug DC-9-32
- Aircraft serial: 47521
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 08163000603
- Condition: Loose
- Location: Rows 4 And 12
- Component: Bruce
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF: LOG PAGE 18526, ITEM 3 ON 5-14-99.  FLOOR TRACK LIGHTING LOOSE AT ROWS 4 AND 12.  RE-INSTALLED FLOOR TRACK LIGHTING AT ROWS 4 AND 12 PER MM 33-53-1.  PERFORMED TRACK LIGHT CHECK, OK.  FOLLOW-UP MAINTENANCE PERFORMED IN GPT - LOG PAGE 18527 ITEM 1 ON 5-14-99.  VERIFIED TRACK LIGHTING INSTALLED PER MM 33-53-1.
